Items where authors include "Everest, G"

Export as [feed] Atom [feed] RSS
Jump to: Article
Number of items: 4.


Everest, G and Ward, T (2011) A repulsion motif in Diophantine equations. American Mathematical Monthly, 118 (7). 7. pp. 584-598. ISSN 0002-9890

Everest, G, van der Poorten, AJ, Puri, Y et al. (1 more author) (2002) Integer sequences and periodic points. Journal of Integer Sequences, 5 (2). 2.2.3. ISSN 1530-7638

Einsiedler, M, Everest, G and Ward, T (2001) Entropy and the canonical height. Journal of Number Theory, 91 (2). pp. 256-273. ISSN 0022-314X

D'Ambros, P, Everest, G, Miles, R et al. (1 more author) (2000) Dynamical systems arising from elliptic curves. Colloquium Mathematicum, 84. part 1. pp. 95-107. ISSN 0010-1354

This list was generated on Sat Feb 17 15:02:22 2024 GMT.